9-Year Old Nephew on Prozac

“I was infuriated that a child…could be medically prescribed a drug that causes…violence and turmoil in the world.”

 

I just discovered recently that my nephew, only 9 is on Prozac. I was infuriated that a child, any child whom hasn’t lived in this world long enough could be medically prescribed a drug that causes enough violence and turmoil in the world, when prescribed to adults, let alone children! I am in the process of assisting my sister with this issue, however my nephew is living in a foster home with foster parents and it is my understanding that they (foster parents) and the state of Texas Human Resources are they ones who suggested this “drug” due to the fact that my nephew had currently tried running away. If you have any suggested medical research that could help us, or know people with similar cases, please feel free to give them my e-mail. Thank you very much. My heart goes out to your family. May God watch over you always.

Maria Rodriquez-Olivas

 

1/21/2001

This is Survivor Story number 2.
Total number of stories in current database is 34

425 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply